# SDR AC2A076112

- Difficulty date: September 18, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Strap
- Part number: 430031517135
- Condition: Cracked
- Location: Lt Fuselage
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN BENT RADIUS. REMOVED AND REPLACED
